# SDR GTIA2025041038849

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 22,023 hours, 10,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING DESCENT SMELL WENT AWAY AFTER PACK 1 OFF-APPLIED TSM 05-50-00-810-831FOR IDENTIFICATION OF CAUSE OPER CK PACK 1 FOR CHECK OF ODOR PROBABLE CAUSE IS TYPE 10 NO IDENTIFIBLE ODOR DETECTED BY MAINT OF CREW .A/C OK FOR CONTD SERVICE
